# SDR REXA2014110401106

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 17,705 hours, 11,379 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT EMER LIGHT ON THE LT OF FUSELAGE 7 WILL NOT ILLUMINATE.  NO POWER TO LIGHT ASSEMBLY.  OK TO DEFER IAW MEL 33-51-2A REPAIR CAT C NO  OPERATION  DURING NIGHT.  PLACARD INSTALLED MM02 UPDATED.  REMOVED & INSTALLED NR 4 BATTERY PACK IAW AMM 33-51-17, DID NOT FIX.  REINSTALLED ORIGINAL BATTERY PACK, ITEM REMAINS DEFERRED.  FOUND ELEC CONNECTOR BEHIND SIDEWALL PANEL 271 KLW TO BE DISCONNECTED.  RECONNECTED CONNECTOR, OPERATIONS CHECKED OF EMER LIGHTS GOOD.  WORK DONE IAW AMM 33-51-15, 37-51-00 & WDM 33-50-03.  REMOVED PLACARDS, REMOVED FROM MM02 & MX NOTIFIED.  THIS CLEARS MEL CONTROL 3084642-2.
